# SDR SWAA2023081778587

- Difficulty date: July 14, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 57,989 hours, 34,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS727A TO BS727E AT LBL51 AFT CARGO COMPARTMENT 2023-447481<[01] REMOVED FASTENER COMMON TO ANGLE - SUPPORT LOCATED BS727A TO BS727E AT LBL51 AFT CARGO COMPARTMENT IAW B737-700 51-40-02 AND PERFORMED VISUAL INSPECCIÏ¿½N IAW B737-700 51-10-02 AND DAMAGE IS ONLY ON FASTENER; REPLACED FASTENERS IAW B737-700 51-40-02;[02] CORRECTED STEP 1. REMOVED FASTENER COMMON TO ANGLE - SUPPORT LOCATED BS727A TO BS727E AT LBL51 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND PERFORMED VISUAL INSPECCIÏ¿½N IAW B737-700 SRM 51-10-02 AND DAMAGE IS ONLY ON FASTENER; FASTENER WAS REPLACED IAW B737-700 SRM 51-40-02;[03] CORRECTED STEP 1.  REMOVED FASTENER COMMON TO ANGLE - SUPPORT LOCATED BS727A TO BS727E AT LBL51 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND PERFORMED VISUAL INSPECCIÏ¿½N IAW B737-700 SRM 51-10-02 AND DAMAGE IS ONLY ON FASTENER AND WAS REPLACED IAW B737-700 SRM 51-40-02
